MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 18FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES, LP; TTL1LYR 18FR10ML 100%SILI UM TRAY
Catalog Number URO170818
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025 "while drawing urine culture from sample port, the port snapped off causing leakage of urine, a break in sterility, and the foley catheter needed to be exchanged".The facility stated there was no harm during the incident and that the foley was replaced.A sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025 "while drawing urine culture from sample port, the port snapped off causing leakage of urine, a break in sterility, and the foley catheter needed to be exchanged".

Common Device Name
TTL1LYR 18FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21536687
Report Number1417592-2025-00125
Device Sequence Number20797622
Product Code OHR
UDI-Device Identifier10888277862630
UDI-Public10888277862630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170818
Device Lot Number24DBK131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown